Title: Fault-tolerant hamiltonicity of twisted cubes
Authors: Huang, WT
Tan, JJM
Hung, CN
Hsu, LH
資訊工程學系
Department of Computer Science
Keywords: hamiltonian;hamiltonian connected;fault-tolerant;twisted cube
Issue Date: 1-Apr-2002
Abstract: The twisted cube TQ(n), is derived by changing some connection of hypercube Q(n) according to specific rules. Recently, many topological properties of this variation cube are studied. In this paper, we consider a faulty twisted n-cube with both edge and/or node faults. Let F be a subset of V(TQ(n)) boolean AND E(TQ(n)), we prove that TQ(n) - F remains hamiltonian if F less than or equal to n - 2. Moreover, we prove that there exists a hamiltonian path in TQ, - F joining any two vertices u, v in V(TQ(n)) - F if F less than or equal to n-3. The result is optimum in the sense that the fault-tolerant hamiltonicity (fault-tolerant hamiltonian connectivity respectively) of TQn is at most n-2 (n-3 respectively). (C) 2002 Elsevier Science (USA).
URI: http://dx.doi.org/10.1006/jpdc.2001.1813
http://hdl.handle.net/11536/28880
ISSN: 0743-7315
DOI: 10.1006/jpdc.2001.1813
Journal: JOURNAL OF PARALLEL AND DISTRIBUTED COMPUTING
Volume: 62
Issue: 4
Begin Page: 591
End Page: 604
Appears in Collections:Articles


Files in This Item:

  1. 000175601500005.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.